# SDR 0401243150

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N350NB
- Make and model: Airbus A319-114
- Aircraft serial: 01819
- Aircraft time: 5,315 hours, 2,627 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 351000
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED A BURN SMELL/SMOKE IN THE FRONT GALLEY.  TURNED OFF GALLEY POWER AND COMMERCIAL POWER.  DIVERTED TO BUF AND LANDED UNEVENTFULLY.  FOUND THE COFFEEMAKER HEATING ELEMENT MELTED AND LEAKING.  DEACTIVATED THE COFFEEMAKER AND APPLIED MEL PROVISIONS PENDING FURTHER TROUBLESHOOTING.  AIRCRAFT RETURNED TO SERVICE.
